# SDR SWAA2024031250012

- Difficulty date: February 7, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 58,345 hours, 35,076 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HORIZONTAL PRESSURE DECK WEB BTW RBL 39 TO RBL 50 AT MAIN WHEEL WELL COMPARTMENT. CRACK LENGTH:0.316 INCH APPROX. 2024-121306<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138503; DUE DATE: 21-JUL-24.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138503; DUE DATE: 21-JUL-24.;[03] REPAIRED HORIZONTAL PRESSURE DECK WEB LOC BTW RBL 38 TO RBL 60 MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 PARAGRAPH 4.  SEE INDIVIDUAL SIGNSOFF BELOW.;[04] REPAIRED HORIZONTAL PRESSURE DECK WEB LOC BTW RBL 38 TO RBL 60 MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 PARAGRAPH 4.  SEE INDIVIDUAL SIGNSOFF BELOW. CERTIFIED AS RII
